# SDR REXA2013061401186

- Difficulty date: June 14, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N830AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8030
- Aircraft time: 18,215 hours, 16,081 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL ODOR IN CABIN.   R & R LT & RT WATER SEPARATOR COALESCER SOCKS, IAW AMM 21-10-00, 21-51-13, & 71-00-00.
